REAL

Complete polynomial vector fields in simplexes with application to evolutionary dynamics

BenYousif, N.M. (2004) Complete polynomial vector fields in simplexes with application to evolutionary dynamics. Electronic Journal of Qualitative Theory of Differential Equations, 2004 (5). pp. 1-10. ISSN 1417-3875

[img]
Preview
Text
p160.pdf

Download (112Kb) | Preview
Item Type: Article
Subjects: Q Science / természettudomány > QA Mathematics / matematika
Depositing User: Kotegelt Import
Date Deposited: 21 Mar 2015 10:23
Last Modified: 21 Mar 2015 10:23
URI: http://real.mtak.hu/id/eprint/22683

Actions (login required)

View Item View Item